# SDR SWIA202157790

- Difficulty date: February 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME SPLICE AT FS 364 STR 22L AND 23L,FOUND  FRAME CORRODED AT MATTING SURFACE.     (C-CHECK RO 4/25/2021)    REMOVED CORRODED FRAME SECTOR AND INSTALLED SERVICABLE FRAME SECTOR, P/N 601R32007-99, IAW MHIRJ REO 601R-53-21-3415, REV --, DATED 2021-03-23 AND SKYCARD 51-900-1003-SKY (CL600-2B19) COMPLETED AND ATTACHED FORMS 337 AND SDR. NO WEIGHT CHANGE.
